Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A generalization of d'Alembert's functional equation


Author: Stanley Gudder
Journal: Proc. Amer. Math. Soc. 115 (1992), 419-425
MSC: Primary 39B52; Secondary 81Q05
MathSciNet review: 1098400
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recent investigations in the foundations of physics have shown that a quantum mechanical influence function satisfies a generalized d'Alembert functional equation. The present paper derives the solutions for this equation on a topological linear space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39B52, 81Q05

Retrieve articles in all journals with MSC: 39B52, 81Q05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1098400-8
PII: S 0002-9939(1992)1098400-8
Article copyright: © Copyright 1992 American Mathematical Society